# SDR CKSA95017

- Difficulty date: April 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N815CK
- Make and model: Doug DC-8-63F
- Aircraft serial: 46151
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Duct
- Part number: 5757S09501
- Condition: Damaged
- Location: Nr 2 Engine
- Part time: 32,529 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: F

## Discrepancy

KMIA - AFTER ROTATION AND PRIOR TO REACHING 2000 FEET, RECEIVED FIRE INDICATION ON NR 2 ENGINE.  FIRE INDICATION DID NOT GO OUT AFTER SHUTTING DOWN ENGINE.  FIRED ONE EXTINGUISHER BOTTLE, FIRE INDICATIONS WENT OUT.  FOUND OUTBOARD SIDE EXHAUST NOZZLE LEAKING, HOT EXHAUST GAS CAUSING FIRE WARNING, REPLACED ALL BOLTS AND NUTS ON NOZZLE CASE, ALSO REPLACED DAMAGED TRANSITION DUCT AND FIRE BOTTLE.  PERFORMED ENGINE RUN UP, CHECKED NORMAL IAW 26-20-0 AND 72-00-00.
